# SDR AALA202107134281

- Difficulty date: July 4, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 70,798 hours, 27,766 cycles
- Engine: Iae V2527A5
- Engine time: 44,321 hours, 21,357 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 1000' RIGHT ENGINE COMPRESSOR STALLING WITH HIGH EGT. AFTER RETURNING THRUST TO IDLE COMPRESSOR STALL STOPPED. PASSENGER REPORTED SEEING FLAMES. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO MKE WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202107074281:  BOROSCOPE INSPECTION REVEALED THAT THE RIGHT HAND ENGINE 8TH STAGE HPC DAMAGED BEYOND LIMITS AND THE ENGINE WAS REPLACED PER TASK CARD 26L40071004. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED PER TASK CARD 26L00071015  ** (CLOSED)
